# SDR 04FDEA02077

- Difficulty date: July 14, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-100
- Aircraft serial: 18871
- Aircraft time: 68,437 hours, 50,728 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 23R BS 740. FOUND CORROSION TO BE OUT OF LIMITS PER SRM 53-10-1.  REMOVED DAMAGED SECTION OF   STRINGER   PER SRM 53-10-3.  FABRICATED REPAIR PER SRM 53-10-3  FIG. 1.  INSTALLED REPAIR ONS TR   23R    BS 740  PER SRM 53-10-3 AND SRM 53-30-2.
